# SDR AALA202511269563

- Difficulty date: November 21, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 70,817 hours, 38,393 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664609
- Part serial: L25237
- Condition: Bulged
- Location: Zone 800
- Part time: 33,604 hours, 19,095 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON TRYING TO ARM DOOR 1R, F/A ADVISED COULDN'T MOVE HANDLE.  REOPENED R1 FOR POSSIBILE RESET, STILL WON'T ARM.  DOOR FELT CAUGHT FROM BELOW. MAINTENANCE REPLACED  R1 DOOR SLIDE IAW J/C 27L00025011.
